Previous |  Up |  Next


Title: Boundary stabilization of the Schrödinger equation in almost star-shaped domain (English)
Author: Rebiai, Salah-Eddine
Language: English
Journal: Equadiff 10
Volume: [Part 2] Papers
Issue: 2001
Pages: 349-356
Category: math
MSC: 35B05
MSC: 35B45
MSC: 35J10
MSC: 93C20
MSC: 93D15
Date available: 2009-02-11T16:57:05Z
Last updated: 2012-09-13
Stable URL:


Files Size Format View
Equadiff_10-2001-2_39.pdf 318.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo